Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2011, Article ID 986748, 6 pages
http://dx.doi.org/10.1155/2011/986748
Research Article

Common Coupled Fixed-Point Theorems in Generalized Fuzzy Metric Spaces

1Department of Mathematics, Acharya Nagarjuna University, Dr. M.R. Appa Row Campus, Nuzvid 521 201, India
2Department of Mathematics, Faculty of Science and Arts, Kirikkale University, 71450 Yahsihan, Turkey
3Department of Mathematics, CH. S.D. St. Theresa's Junior College for Women, Eluru 534 001, India

Received 9 August 2011; Accepted 2 November 2011

Academic Editor: E. E. Kerre

Copyright © 2011 K. P. R. Rao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Mustafa and B. Sims, “Some remarks concerninig D-metric spaces,” in Proceedings of the Internatinal Conferences on Fixed Point Theory and Applications, pp. 189–198, Valencia, Spain, July 2003.
  2. Z. Mustafa and B. Sims, “A new approach to generalized metric spaces,” Journal of Nonlinear and Convex Analysis, vol. 7, no. 2, pp. 289–297, 2006. View at Google Scholar
  3. Z. Mustafa and B. Sims, “Fixed point theorems for contractive mappings in complete G-metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 917175, 10 pages, 2009. View at Google Scholar
  4. S. V. R. Naidu, K. P. R. Rao, and N. Srinivasa Rao, “On convergent sequences and fixed point theorems in D-metric spaces,” International Journal of Mathematics and Mathematical Sciences, no. 12, pp. 1969–1988, 2005. View at Publisher · View at Google Scholar
  5. B. C. Dhage, “Generalized metric spaces and mapping with fixed points,” Bulletin of the Calcutta Mathematical Society, vol. 84, pp. 329–336, 1992. View at Google Scholar
  6. B. C. Dhage, “On generalized metric spaces and topological structure II,” Pure and Applied Mathematika Sciences, vol. 40, no. 1-2, pp. 37–41, 1994. View at Google Scholar
  7. B. C. Dhage, “A common fixed point principle in D-metric spaces,” Bulletin of the Calcutta Mathematical Society, vol. 91, no. 6, pp. 475–480, 1999. View at Google Scholar
  8. B. C. Dhage, “Generalized metric spaces and topological structure. I,” Annalele Stiintifice ale Universitatii Al.I.Cuza, vol. 46, no. 1, pp. 3–24, 2000. View at Google Scholar
  9. M. Abbas and B. E. Rhoades, “Common fixed point results for noncommuting mappings without continuity in generalized metric spaces,” Applied Mathematics and Computation, vol. 215, no. 1, pp. 262–269, 2009. View at Publisher · View at Google Scholar
  10. R. Chugh, T. Kadian, A. Rani, and B. E. Rhoades, “Property P in G-metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 401684, 12 pages, 2010. View at Google Scholar
  11. Z. Mustafa, F. Awawdeh, and W. Shatanawi, “Fixed point theorem for expansive mappings in G-metric spaces,” International Journal of Contemporary Mathematical Sciences, vol. 5, no. 49–52, pp. 2463–2472, 2010. View at Google Scholar
  12. Z. Mustafa and H. Obiedat, “A fixed point theorem of Reich in G-metric spaces,” Cubo A Mathematical Journal, vol. 12, no. 1, pp. 83–93, 2010. View at Google Scholar
  13. Z. Mustafa, H. Obiedat, and F. Awawdeh, “Some fixed point theorem for mapping on complete G-metric spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 189870, 12 pages, 2008. View at Google Scholar
  14. Z. Mustafa, W. Shatanawi, and M. Bataineh, “Existence of fixed point results in G-metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 283028, 10 pages, 2009. View at Google Scholar
  15. W. Shatanawi, “Fixed point theory for contractive mappings satisfying Φ-maps in G-metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 181650, 9 pages, 2010. View at Google Scholar
  16. G. Sun and K. Yang, “Generalized fuzzy metric spaces with properties,” Research journal of Applied Sciences, Engineering and Technology, vol. 2, no. 7, pp. 673–678, 2010. View at Google Scholar
  17. T. G. Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis, vol. 65, no. 7, pp. 1379–1393, 2006. View at Publisher · View at Google Scholar
  18. M. Abbas, M. Ali Khan, and S. Radenović, “Common coupled fixed point theorems in cone metric spaces for W-compatible mappings,” Applied Mathematics and Computation, vol. 217, no. 1, pp. 195–202, 2010. View at Publisher · View at Google Scholar